# SDR SWIA971233

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 311694201
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT TORQUE GAUGE FAILED SHORTLY AFTER TAKEOFF.  ENGINE FEATHERED BUT UNFEATHERED ON ITS OWN.  REMOVED AND REPLACED RIGHT ENGINE TORQUE SENSOR.  RAN ENGINE FOR 20 MINUTES AT VARIOUS POWER SETTINGS AND TORQUE INDICATION NORMAL WITH NO LEAKS NOTED.
